# SDR DL757080331

- Difficulty date: February 5, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEVERAL FASTENER HOLES AT AFT CARGO ENTRY DOOR LOWER SILL UPPER SURFACE.  REMOVED CORR IAW SRM 51-10-02 AT AFT CARGO ENTRY DOOR LOWER SILL "T" CHORD.  INSTALLED "T" CHORD IAW SRM 51-40-02.
